# SDR ABXA050367

- Difficulty date: November 16, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

12 BLIND RIVETS LEAKING UPON PRESSURE CHECKS.  RIGHT WING, STRINGER NR 7 NEAR ACCESS PANEL 505F.  REMOVED 12 BLIND FASTENERS ON STRINGER NR 7 NEAR ACCESS PANEL 505F OF THE RIGHT WING AND WET INSTALLED NEW FASTENERS IAW DC8 SRM 51-1-21 USING 1422 B1/2 SEALANT.
